# SDR AALA20130514011

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 64,698 hours, 22,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN ROWS 9D AND 15D AND LEFT AND RIGHT NUMBER 2 DOORS WOULD NOT TURN OFF.  FOUND SHORTED WIRE AT SEAT ROW 9.  REPLACED FORWARD EMERGENCY LIGHT SOCKET AT ROW 9.  OPS CHECK NORMAL.
